| Catalog Number |
MX4439 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of air bubbles / air in line could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material mx4439 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
It was reported that bd maxguard extension set had air in line.The following information was received by the initial reporter with the following verbatim.It was reported by a customer that the caps open it up to air and need to have caps that are closed off to air and they require a 3-manifold four-way stopcock extension set that will attach to the bloodset for induction medications.